# SDR 99ZZZX2070

- Difficulty date: April 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N10481
- Make and model: Maule MX-7-180A
- Propeller: Snsnch 76EM8S5
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller Assy
- Part number: 76EM855
- Condition: Misinstalled
- Location: Forward
- Part time: 80 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PROPELLER INCORRECTLY TORQUED.  PROPELLER SPACER FRETTED .007 INCH.  FORWARD SPINNER BULKHEAD CRACKED.  FLAPS WERE RIGGED WRONG OUT 5 DEGREES (3 INCHES ON TRAILING EDGE).  GASCOLATOR SEALS SWELL IN FUEL.
